# SDR CALA2025052104880

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 8,032 hours, 2,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD ENTRY CAUTION LIGHT TAKEOFF ROLL FOUND MAINT MSG 52-71111 AND 52-71001 NOT ACTIVE. PERFORMED VISUAL INSPECTION OF DOOR SENSOR.CLOSED AND OPEN 1L ENTRY DOOR. DOOR OPERATES NORMAL. NO PREV HISTORY. INTERMITTENT FAULT. OK TO CONTINUE. REF FIM 52-20 TASK 801
